# SDR SWIA202163145

- Difficulty date: October 12, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD BAGGAGE BAY AFT MACHINED BRACKET AT APPROX. FS.581 BETWEEN STRG 26L-27 HAS CORROSION   (C CHECK RO 12-19-21)   INSTALLED NEW FWD BAGGAGE BAY AFT MACHINED BRACKET FS581.00 BETWEEN STGR 26L-27 REF. DWG SH670-33600 REV Y, CRJ 700 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01 AND SRM 51-42-22-001-001-A01.
